Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


URGENT PLEASE
Aug 13, 2013

please has 6 weeks (40days) negative result turn positive? had sex with my hiv positive girlfriend once with condom,experienced burning sensation, fever and spots on my soles and palm which later stop around 3 week after the exposure though the spots are stil visible on my palm and sole.now having eczema like rash on my back and swollen lymph node on my neck,ampit and groin.i was adviced to run batches of test with hiv from this forum after testing negative at 16,26,33days which I did on the 6th week.please could this be hiv infection? why are the symptoms coming in batches? burning sensation,spots on the soles and palm,fever,pain which started on the first week of exposure till the 3 week and now eczema like rash on my back with painful swollen lymph nodes on the 6th weeks and yet the result is still hiv negative.what is the chance of 6th week hiv negative result turning positive at 12 weeks

Response from Ms. Southall

Hi Testing guidelines are to be tested at 90 days post exposure and as long as no other exposures happened during this time the results are conclusive. The other thing to keep in mind that HIV is not the only sexually transmitted infection you put yourself at risk by having unprotected sex. I would recommend that you receive a screen for STI's to ensure that you are not dealing with another one. There could be a variety of reasons why you are experiencing these symptoms. I recommend you following up with your health care provider for evaluation.

be well and stay safe, Shannon



Previous
Please help me very worried
Next
Medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement